Discussions By Condition: I cannot get a diagnosis.

Nausea for years with vomiting PLEASE HELP!!

Posted In: I cannot get a diagnosis. 0 Replies
  • Posted By: Anonymous
  • July 4, 2011
  • 02:49 AM

I am a 30yr old female. I have 2 children ages 10 and 6. With both pregnancies I had Hyperemesis gravidarum. My last pregancy (6 yrs ago) I was put on Zofran to help with the vomiting. Since then I have had to stay on the Zofran due to horrible nausea. I also have developed motion sickness in the last couple of years. I have horrible stomach pains on the top of my stomach (very bottom of my chest, where stomach is). It actually takes alot for me to finally vomit but when I do I noticed recently that there is a seaweed like substance floating in it. The color looks as if it is dark green maybe? I do not normally have acid reflux or heart burn; although, recently I have started to develop some burping with and without the sour taste (acid reflux). Sometimes it is just burping dry with a horrible taste. Again those symptoms are new.
I would like to know if anyone has any clue what this could be? Its ruining my life! I cant drive anywhere unless I am the driver and still normally have to stop to become sick. I wake up nauseas, nauseas throughout the day. Sometimes the Zofran helps and other times it does nothing. I am sick and tired of feeling this way. Any ideas? Please help! :(
PS: Over the past year I have also lost alot of weight. The weight loss did start maybe 2 yrs ago but over the last year it has become rapid and I am now down to only 100lbs and I am becoming very worried.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?